I have not been on birth control for about 2 years and started taking Reclipsen a week ago and have been bloated all week, have gained 6 pounds, am so edgy all the time and my mood swings are horrible. My breasts fill bigger and hurt and I feel like nothing fits anymore..is it possible to see side effects like the above so quickly??? PLEASE HELP! :(
Desogestrel/Ethinyl Estradiol - I have been on Reclipsen for about a week w/ side effects?
- 8 Nov 2013 by andrearodriguez1218
- 8 November 2013
- reclipsen, birth control, desogestrel/ethinyl estradiol, estradiol, ethinyl estradiol, contraception, side effect, mood swing
Added 8 Nov 2013:
CORRECTION: I have been OFF birth control for about 2 years!
- Reclipsen Drug Information
- Desogestrel / Ethinyl Estradiol Drug Information
- Estradiol Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Feb 2014 • 1 answer
Posted 24 Jul 2015 • 1 answer
Posted 28 Aug 2015 • 1 answer
Desogestrel/Ethinyl Estradiol - If I switch from Azurette to Reclipsen do I have to wait to have sex
Posted 11 May 2016 • 0 answers
Desogestrel/Ethinyl Estradiol - My partner has a swollen tongue pain in her jaw and legs got chills?
Posted 11 Jun 2016 • 1 answer